# SDR DALA2018122427372

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 54,914 hours, 23,628 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0873675) DURING INSPECTION FOUND CRACK ON RIB RH HORIZONTAL STABILIZER FROM STAB STATION 101.90. RIB RH HORIZONTAL STABILIZER FROM STAB STATION 101.90 WAS REPAIRED PER B737-800 SRM 55-10-09 REPAIR 4 AND 55-10-09 REPAIR 5.
